Write a review

Radiesse Did Not Work for Me

I had two syringes of Radiesse injected around the...

I had two syringes of Radiesse injected around the nose and mouth, also the forehead, between the eyes. I had terrible bruising and quite a bit of pain.

The treatment lasted less than 2 months and when it was gone the wrinkles came back even worse. To top it off, I now have pink marks where the injections were made.

When this was reported to Radiesse by my Dr. they did absolutely nothing. If your going to do fillers, stay away from Radiesse !

Name not provided

So far has not stood behind the procedure that he recommended I have.

Was this review helpful? 15 others found this helpful

Comments (8)

I had Radisse twice within three months and the areas around my temples are not any different than before, this treatment lasted maybe three months, I had no pain or bruising, just a bruised wallet, and I am thirty five years old.
  • Reply
I had radiesse injected a week and a half ago on both sides of my cheeks next to my nose to plump up underneath my eyes so they didn't look so sunken and tired. I was first given a local anesthetic to numb me. When I left I was swollen, bruised and numbed. The numbing turned to pain and wouldn't stop. It still hasn't. I talked to another Plastic surgeon and he said that a nerve was hit in my face. I have tingling, pain and severe numbness from my bottom eye lids to my top lip. My top teeth and gums are numb too. I have now found out that Radiesse will make a nerve in your face swell and give you this peralysus like feeling and will not go away until the radiesse is gone which could be 9 months to 2 years. I feel like a freak with a strange mask on and the tingling feels like bugs are under my skin. when I drink I drool and have no idea that I have food on my face and upper lip. my nose was running the other day and I had no idea and looked like a idiot. If I had known that any of this could happen I would have never ever done this. I also thought it was like botox and that if I didn't like the effect on my face it would wear off in a couple of months now I am left with an uneven looking face, a fat lip, and unbearable feelings in my face. Don't ever do this. It has been the worst thing that I have done to myself.
  • Reply
Sorry to hear of your experience. These negative side effects can occur for multiple reasons. Experiencing a nerve palsy / temporary compression is rear. Since we cannot see the nerves under the skin, we can only go by landmarks on the face to avoid hitting a nerve or temporarily compressing the nerve with the product. Your symptoms are suggestive of temporary nerve entrapment. It can resolve 100%. Be patient, be strong. Over worry can lead to depression and then you would have 2 new problems instead of one. It will get better, be patient.
  • Reply
My plastic surgeon was disappointed in the Radiesse treatment also. I have sense had juvederm injected and it seems to have worked. Not only did it work better but it's half the cost.
  • Reply
hi Mountaingall33, sorry to hear of your dissatisfaction. your results sounds unfamiliar. I would love to see your before after pics (if you chose too)before i can comment more. However, the size of your facial features, thickness of skin, youth of skin and your overall weight loss of gain will determine the success of the procedure.
  • Reply
C. Clark RPA I am experiencing a terrible nighmare with Radiesse. I had it injected under my eyes about 6 weeks ago and under one eye I have a bag (which I didnt have before) and under the other eye it is lumpy. I have been to 3 doctors and all they say is wait. Do you have any suggestions?
  • Reply
Sorry to hear, I know you were expecting wonderful results. If you already have significant bags, I typically would not inject under the eye (tear trough)unless I am very sure of the harmony I can achieve in the process and not berfore discussing this possible side effect with you. This may also be a temporarily blocked lymph drainage tat will reslove in several weeks. Suggestions: WAIT. Trying to do anything now may aggravate the area and make it worst (swelling, reddness, etc, wear your sunglasses and make up. as for the lumping on the other side. That may be just poor technique like injecting too close to the surface of the skin. In any event you really do not have much choices. I however will stand behind the product for its effectiveness.
  • Reply
I had radiesse injected under my eyes 10 months ago and I still have swelling, bags and now wrinkles under my eyes. I am so depressed and upset that I look 10 years older. I have seen a dermatologist and he said that the swelling should go away when the radiesse does, which can last up to 3 years... The injecting doctor is no help(his answer is to keep me on oral steroids, which he kept me on for 7 months) Please help me, what can I do or who can I see Any advise would be appreciated.
  • Reply